On Collision Local Time of Two Independent Subfractional Brownian Motions
Jingjun Guo and Yanping Xiao

doi:10.3970/cmes.2015.109.519
Source CMES: Computer Modeling in Engineering & Sciences, Vol. 109, No. 6, pp. 519-536, 2015
Download Full length paper in PDF format. Size = 216,227 bytes
Keywords Subfractional Brownian motion, Collision local time, Hida distribution.
Abstract

We study the existence of collision local time of two independent subfractional Brownian motions with different coefficients in (-1/2,1/2) using an alternative expression. We prove that the collision local time is a Hida distribution based on the canonical framework of white noise analysis, and get chaos expansions. Finally, we show that the collision local time exists in (L2) under appropriate conditions.

PDF download PDF